# SDR 20000503SH050

- Difficulty date: April 13, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N608CW
- Make and model: Cndair CL6002A12
- Aircraft serial: 3008
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Post
- Part number: 600330363
- Condition: Cracked
- Location: Fuselage
- Part time: 6,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE AIRCRAFT MANUFACTURER''S REQUIRED 6,600 HOUR CHECKS, A CRACK WAS NOTED ON THE UPPER SURFACE OF THE WINDSCREEN LOWER SILL FRAME AT BS 235 LEFT.  THE CRACK WAS NOTED DURING INSPECTION WHICH WAS ACCOMPLISHED AT TT:  6,552.2 HOURS.  SUBMITTER STATED CAUSE OF THE CRACK IS UNKNOWN.  THE LOWER SILL FRAME WAS REPLACED WITH NEW.  (X)
